Simple Search:

A note on pairwise continuous mappings and bitopological spaces


Citation

Kilicman, Adem and Salleh, Zabidin (2009) A note on pairwise continuous mappings and bitopological spaces. European Journal of Pure and Applied Mathematics, 2 (3). pp. 325-337. ISSN 1307-5543

Abstract / Synopsis

We continue the study of bitopological separation axioms that was begun by Kelly and obtain some results. Furthermore, we introduce a concept of pairwise Lindelöf bitopological spaces, namely, p 2 -Lindelöf spaces, and their properties are established. We also show that p 2 -Lindelöf is not a hereditary property. Finally, we show that p 2 -Lindelöf is a p 2 -topological property.


Download File

[img]
Preview
PDF (Abstract)
A note on pairwise continuous mappings and bitopological spaces.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
Publisher: European Journal of Pure and Applied Mathematics
Keywords: Bitopological space; P2-compact; P2-Lindelöf; P1-regular; P2-normal; P2-continuity; P2-homeomorphism
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 29 May 2015 16:08
Last Modified: 28 Sep 2015 11:32
URI: http://psasir.upm.edu.my/id/eprint/12766
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item